Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 20, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 11, 2008, 2:08 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 37 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 2:08 PM CDT (19:08 UTC)
- Expired
- Apr 11, 2008, 2:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 52 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:16 PM CDT | TORNADO 0 | 5 N Arab, AL | EF-0 TORNADO WITH MAX WINDS OF 85 MPH...AVG PATH WIDTH OF 100 FT...AND PATH LENGTH OF 1.5 MILES. THE TORNADO PRODUCED MODERATE DAMAGE TO THE BACK OF A HOME...DESTROYED A SHED...AND UPROOTED SEVERAL TREES. |
| Apr 11, 2:20 PM CDT | HAIL 1.75 | Union Grove, AL | QUARTER TO GOLF BALL SIZED HAIL. |
| Apr 11, 2:33 PM CDT | TORNADO 0 | 1 Ssw Grant, AL | EF-0 TORNADO WITH MAX WINDS OF 75 MPH...MAX PATH WIDTH OF 300 FT...AND PATH LENGTH OF 1.2 MILES. TORNADO UPROOTED SEVERAL TREES...AND CAUSED ROOF DAMAGE TO SEVERAL BARN STRUCTURES AND HOMES. |
| Apr 11, 2:40 PM CDT | HAIL 0.88 | Grant, AL | REPORT RELAYED BY OFF DUTY NWS PERSONNEL. |
| Apr 11, 2:40 PM CDT | HAIL 1 | Union Grove, AL | QUARTER SIZE HAIL REPORTED IN THE UNION GROVE COMMUNITY. |
| Apr 11, 2:45 PM CDT | HAIL 0.5 | Grant, AL | DIME SIZED HAIL REPORTED IN GRANT |
| Apr 11, 2:50 PM CDT | TSTM WND DMG | Grant, AL | TREES DOWN ALONG WITH HAIL OF UNKNOWN SIZE ON CAMPBELL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 10:15 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 111909
TORHUN
ALC089-095-103-111945-
/O.NEW.KHUN.TO.W.0020.080411T1908Z-080411T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
NORTHERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 245 PM CDT
* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
ARAB...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
ARAB.
MORGAN CITY.
NEW HOPE.
GRANT.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 60
MPH...EVEN OUTSIDE OF THE TORNADO AREA. THIS STORM HAS A HISTORY OF
PRODUCING DAMAGE ACROSS WINSTON COUNTY...AND GOLF BALL SIZE HAIL
ACROSS CULLMAN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3458 8614 3453 8614 3452 8612 3452 8609
3448 8607 3430 8648 3431 8669 3439 8675
3462 8631 3461 8617
TIME...MOT...LOC 1908Z 240DEG 43KT 3436 8659
$$
BCC3 follow-up statements
000
WWUS54 KHUN 111920
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
218 PM CDT FRI APR 11 2008
ALC103-111928-
/O.CAN.KHUN.TO.W.0020.000000T0000Z-080411T1945Z/
MORGAN AL-
218 PM CDT FRI APR 11 2008
...THE TORNADO WARNING FOR SOUTHEASTERN MORGAN COUNTY IS CANCELED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF MORGAN COUNTY.
THEREFORE THE WARNING HAS BEEN CANCELED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3458 8614 3453 8614 3452 8609 3448 8608
3430 8648 3432 8658 3448 8655 3462 8631
3461 8617
TIME...MOT...LOC 1918Z 240DEG 43KT 3442 8646
$$
ALC089-095-111945-
/O.CON.KHUN.TO.W.0020.000000T0000Z-080411T1945Z/
MARSHALL AL-MADISON AL-
218 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN MADISON AND NORTHERN MARSHALL COUNTIES...
AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR UNION GROVE...OR
ABOUT 6 MILES NORTH OF ARAB...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HEBRON...NEW HOPE...COLUMBUS CITY AND GRANT.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS
A HISTORY OF PRODUCING DAMAGE IN WINSTON COUNTY...AND GOLF BALL SIZE
HAIL IN CULLMAN COUNTY. TAKE COVER IMMEDIATELY IF YOU ARE IN THE
PATH OF THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3458 8614 3453 8614 3452 8609 3448 8608
3430 8648 3432 8658 3448 8655 3462 8631
3461 8617
TIME...MOT...LOC 1918Z 240DEG 43KT 3442 8646
$$
BCC000
WWUS54 KHUN 111923 CCA
SVSHUN
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
220 PM CDT FRI APR 11 2008
ALC079-103-111945-
/O.CON.KHUN.TO.W.0021.000000T0000Z-080411T1945Z/
MORGAN AL-LAWRENCE AL-
220 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR EAST
CENTRAL LAWRENCE AND NORTHWESTERN MORGAN COUNTIES...
AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CADDO...MOVING
NORTHEAST AT 45 MPH. SPOTTERS REPORTED A ROTATING WALL CLOUD AT THE
INTERSECTION OF HIGHWAY 434 AND 214...NEAR CADDO.
DECATUR IS STILL IN PATH OF THIS STORM. OTHER LOCATIONS IN THE
WARNING INCLUDE BUT ARE NOT LIMITED TO TRINITY...BASHAM...FLINT CITY
AND PRICEVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3467 8709 3462 8696 3452 8686 3442 8730
3456 8737
TIME...MOT...LOC 1920Z 247DEG 40KT 3456 8709
$$
DJN000
WWUS54 KHUN 111935
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
234 PM CDT FRI APR 11 2008
ALC089-095-111945-
/O.CON.KHUN.TO.W.0020.000000T0000Z-080411T1945Z/
MARSHALL AL-MADISON AL-
234 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN MADISON AND NORTHERN MARSHALL COUNTIES...
AT 232 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS TORNADO WAS LOCATED NEAR GUNTERSVILLE DAM...OR ABOUT 7 MILES
NORTH OF GUNTERSVILLE...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS CITY AND GRANT.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3458 8614 3453 8614 3452 8612 3452 8609
3448 8607 3437 8632 3450 8652 3462 8631
3462 8626 3461 8617
TIME...MOT...LOC 1934Z 240DEG 43KT 3448 8628
$$
BCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 2:03 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 11, 2:03 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 203 PM CDT FRI APR 11 2008 .DISCUSSION... QUICK UPDATE TO ZONES TO ADD TORNADO WATCH FOR DEKALB/JACKSON/MARSHALL COUNTIES IN AL. LINES OF STORMS WERE QUICKLY BEGINNING TO MOVE INTO NE AL. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 07
Hazardous weather outlook, Apr 11, 8:35 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 835 AM CDT FRI APR 11 2008 ALZ001>010-016-TNZ076-096-097-111900- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 835 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A POWERFUL SPRING STORM WILL MOVE FROM THE CENTRAL PLAINS TO THE SOUTHERN GREAT LAKES BY LATE TONIGHT. A COLD FRONT EXTENDING SOUTH OF THIS SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY THIS EVENING. WIDELY SCATTERED SHOWERS OR THUNDERSTORMS ARE POSSIBLE THIS MORNING...BUT THE PRIMARY THREAT FOR SEVERE WEATHER WILL OCCUR ALONG AND AHEAD OF A DEVELOPING SQUALL LINE. THIS LINE WILL APPROACH THE AREA NEAR MIDDAY OR EARLY THIS AFTERNOON...AND SLOWLY WORK ITS WAY EASTWARD. PRIMARY THREATS POSED BY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS OVER 60 MPH AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MUCH COLDER AIR WILL SLOWLY INFILTRATE THE TENNESSEE VALLEY DURING THE WEEKEND IN THE WAKE OF THE FRONTAL PASSAGE. LOW TEMPERATURES MAY FALL INTO THE LOWER AND MID 30S ON MONDAY AND TUESDAY MORNINGS. DEPENDING ON CLOUD COVERAGE AND WINDS...FROST MAY DEVELOP...AND FREEZING CONDITIONS ARE ALSO POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE LATER TODAY. RSB/BCC
In the hours before
Special weather statement, Apr 11, 12:16 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1216 PM CDT FRI APR 11 2008 ALZ002-111745- COLBERT- 1216 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR WESTERN COLBERT COUNTY UNTIL 1245 PM CDT... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST WEST OF MYNOT NEAR THE NATCHEZ TRACE PARKWAY...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MAUD. MYNOT. MARGERUM. MT HESTER. BARTON. PRIDE LANDING. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. BCC
Special weather statement, Apr 11, 1:02 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 102 PM CDT FRI APR 11 2008 ALZ003-111830- FRANKLIN- 102 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN FRANKLIN COUNTY UNTIL 130 PM CDT... AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF RED BAY...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...HEAVY RAIN AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... VINA. ATWOOD. HODGES. DUKETON. SPRUCE PINE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. DJN
Special weather statement, Apr 11, 1:26 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 126 PM CDT FRI APR 11 2008 ALZ005>007-111915- LIMESTONE-MADISON-MORGAN- 126 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR LIMESTONE...MADISON AND NORTHERN MORGAN COUNTIES UNTIL 215 PM CDT... AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS FROM NEAR TRINITY...TO MADISON...MOVING NORTHEAST AT 40 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...PEA TO DIME SIZE HAIL AND WINDS UP TO 45 MPH EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TRINITY. DECATUR. TANNER. ATHENS. FRENCH MILL. CAPSHAW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. DJN
Special weather statement, Apr 11, 1:44 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 144 PM CDT FRI APR 11 2008 TNZ097-111930- FRANKLIN- 144 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN COUNTY UNTIL 230 PM CDT... AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUNTLAND...OR 11 MILES SOUTHWEST OF WINCHESTER...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MAXWELL. BELVIDERE. TIMS FORD LAKE. WINCHESTER. COWAN. WOODS RESERVOIR. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. BCC
Special weather statement, Apr 11, 1:50 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 150 PM CDT FRI APR 11 2008 TNZ076-096-111930- LINCOLN-MOORE- 150 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 230 PM CDT... AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF HAZEL GREEN...OR 10 MILES SOUTH OF FAYETTEVILLE...MOVING NORTHEAST AT 45 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED ACROSS NORTHWESTERN LINCOLN COUNTY...ALSO MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CRYSTAL SPRINGS. FLINTVILLE. SMITHLAND. HURDLOW. LYNCHBURG. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. BCC
Local storm report, Apr 11, 1:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
154 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL HODGES 34.33N 87.93W
04/11/2008 E0.88 INCH FRANKLIN AL PUBLIC
NICKEL SIZE HAIL REPORTED AT HAROLDS GAS AND GROCERY
STORE IN THE HODGES COMMUNITY.
0125 PM HAIL FRENCH MILL 34.77N 86.88W
04/11/2008 E0.50 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED.
0130 PM HAIL JONES CHAPEL 34.21N 87.05W
04/11/2008 E1.00 INCH CULLMAN AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN THE CRANE HILL AREA.
0137 PM HAIL 5 WNW RUSSELLVILLE 34.53N 87.81W
04/11/2008 M1.25 INCH FRANKLIN AL CO-OP OBSERVER
COCORAHS OBSERVER REPORTED HALF DOLLAR SIZE HAIL 5.7
MILES WNW OF RUSSELLVILLE.
0145 PM HAIL 7 NNW CULLMAN 34.27N 86.89W
04/11/2008 E1.75 INCH CULLMAN AL EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED IN THE VINEMONT AREA.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:55 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 11, 1:16 PM CDT | Tornado Warning | HUN | Cullman | 44 min |
| Apr 11, 1:19 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 41 min |
| Apr 11, 1:36 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 39 min |
| Apr 11, 1:42 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 48 min |
| Apr 11, 1:50 PM CDT | Tornado Warning | HUN | Lawrence | 25 min |
| Apr 11, 1:55 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Apr 11, 2:11 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 34 min |
| Apr 11, 2:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 31 min |
| Apr 11, 2:42 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 48 min |
| Apr 11, 2:42 PM CDT | Tornado Warning | HUN | Cullman | 33 min |
| Apr 11, 2:45 PM CDT | Tornado Warning | HUN | Cullman | 30 min |
| Apr 11, 3:13 PM CDT | Tornado Warning | HUN | Cullman | 32 min |
| Apr 11, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 29 min |
| Apr 11, 3:23 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 52 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.